# SDR XGN2011F00000

- Difficulty date: December 30, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N31DB
- Make and model: Cessna 401
- Aircraft serial: 4010202
- Engine: Cont IO520*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Condition: Broken
- Location: Safety Switch
- Part time: 15,670 hours
- Component: Safety Switch
- Component part number: IVA20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  FOUND SAFETY SWITCH SPRING BROKEN AND LEVER ACTUATOR TEETH WORN OUT.
